Top answers from doctors based on your search:
Disclaimer

head pressure and vibrating feeling in head

A 63-year-old male asked:
Dr. John Feola
30 years experience in Internal Medicine
SINUSITIS : Yes you should rest irrigate sinuses with saline/take a nasal spray like Flonase/Zyrtec. If symptoms persist an exam and potentially a course of anti ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 30-year-old male asked:
Dr. Walter Husar
32 years experience in Neurology
Tension Headache: You a describing a tension or muscular contraction headache.
A 29-year-old female asked:
Dr. Dariush Saghafi
32 years experience in Neurology
Likely benign: Some form of trigeminal irritation of a terminal nasal nerve branch which is hypersensitive for any number of reasons & activates the trigeminovas ... Read More
A 26-year-old female asked:
Dr. Marcie Berman
38 years experience in Clinical Psychology
Possibly: Unfortunately, if you are anxious to begin with, any change can make it worse. I'm wondering if your braces are new or were made tighter. If so, they ... Read More
1
1 thank
A 33-year-old female asked:
Dr. Carrie Cannon
32 years experience in Family Medicine
Vertigo+numbness: Given the numbness, best to be examined in an urgent care center ASAP. May be an unusual migraine, but best to be sure.
1
1 comment
1
1 thank
A 43-year-old female asked:
Dr. Vicken Poochikian
41 years experience in Internal Medicine
Check BP: Have your blood pressure checked first. If its elevated see a doctor to advice you. If normal then you have to see a doctor to find out other possible ... Read More
A 23-year-old female asked:
Dr. Stuart Hickerson
31 years experience in Family Medicine
Sinus congestion: This is likely a sinus problem. Try nasal saline and a decongestant
A 71-year-old male asked:
Dr. Marsha Davis
27 years experience in Internal Medicine
Suggest you see an : ENT and audiologist for full evaluation. Ringing in the ears is usually from hearing loss and is not reversible but can be caused by some meds. You ... Read More
2
2 thanks
A 23-year-old female asked:
Dr. Carrie Cannon
32 years experience in Family Medicine
Infection possible: Could be serious. Please be seen by your primary doctor or in an urgent care center today to rule out infection. A stiff neck is always worrisome for ... Read More
1
1 thank
A 30-year-old female asked:
Dr. Leonard Stein
46 years experience in Cardiology
Sinus vs Blephoritis: You need to see an Internist, these symptoms are complex and possibly dangerous. You need to see an internist ASAP.
A 33-year-old female asked:
Dr. John Munshower
29 years experience in Family Medicine
Many symptoms: You have many symptoms. Sinus infection and inflammation may cause these, but get and eval to be properly diagnosed so the best treatment occurs for ... Read More
1
1 thank
A 36-year-old female asked:
Dr. Rebecca Gliksman
37 years experience in Internal Medicine
Midsection pressure: May be gallbladder or GERD/ reflux. try OTC ranitidine /prevecid and see if it helps ( GERD can cause lgihtheadedness). At your age vascular issues ar ... Read More
A 46-year-old female asked:
Dr. Julie Abbott
44 years experience in Preventive Medicine
The first thing you: need to have checked IS your blood pressure. This could all be related to high blood pressure. And what might cause rapid heart rate: things like hyp ... Read More
1
1 thank
A 27-year-old male asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience in Allergy and Immunology
See doc: This is something you really need to see your doctor since it may be something serious.
A 33-year-old female asked:
Dr. John Munshower
29 years experience in Family Medicine
Call you Dr.: If you have tried over the counter analgesics, or heating pads to the neck, etc., and are not any better, there is not much we can do to help you on H ... Read More
1
1 thank
A member asked:
Dr. John Munshower
29 years experience in Family Medicine
Headache: You may have a simple head ache. Try taking over the counter head ache meds and if it persists, see a dr. Good luck.
A 30-year-old female asked:
Dr. Rebecca Gliksman
37 years experience in Internal Medicine
Tingling right head: Could be early shingles, though you are young, or sinusitis, or rarely herpes I Would see a doctor /urgent care today as can get medication either a ... Read More
A 47-year-old male asked:
Dr. Jay Bradley
17 years experience in LASIK Surgery
Sinusitis: Your description sounds most like sinusitis. Go see a regular doctor for further evaluation and treatment.
2
2 thanks
A 30-year-old female asked:
Dr. Gary L'europa
Specializes in Neurology
It can be a trigger: Stres is a the most common trigger for headache, in particular migraine. Migraine is a primary headache disorder, where the headache is the problem. A ... Read More
A 30-year-old female asked:
Dr. Sadiqa Stelzner
27 years experience in Ophthalmology
Could be sinus issue: You may have sinusitis. Pls check with your doctor . You need examination and possible imaging .
A 44-year-old member asked:
Dr. John McClay
30 years experience in Head and Neck Surgery
See an ENT: I recommend seeing an ent. These symptoms can indicate a multitude of diseases.
A 30-year-old female asked:
Dr. Krishna Kumar
54 years experience in Psychiatry
Wellbutrinwithdrawal: I understand your distress. Wellbutrin (bupropion) is a medication for Depression. It can have withdrawal symptoms of headache, dizziness, and deperso ... Read More
A 32-year-old female asked:
Dr. Karl Sillay
21 years experience in Neurosurgery
Needs evaluation: Symptoms of headache and gait imbalance could be related to increased intracranial pressure. Changes in pain with head movement could related to insta ... Read More
1
1 thank
A 30-year-old female asked:
Dr. Richard Horak ii
26 years experience in Internal Medicine
Tingling: Is there a rash on the face. Any fever? Any history of migraines?. If no additional neuroloIgical problems, I would take some Tylenol, (acetaminophen) ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month